Journal of Symbolic Logic 51 (3):770 - 777 (1986)

Abstract
It is shown that the nonrecursive predecessors of a 1-generic degree $ are all 1-generic. As a corollary, it is shown that the 1-generic degrees are not densely ordered
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274030
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,959
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Natural Factors of the Muchnik Lattice Capturing IPC.Rutger Kuyper - 2013 - Annals of Pure and Applied Logic 164 (10):1025-1036.
Embedding and Coding Below a 1-Generic Degree.Noam Greenberg & Antonio Montalbán - 2003 - Notre Dame Journal of Formal Logic 44 (4):200-216.
Dynamic Notions of Genericity and Array Noncomputability.Benjamin Schaeffer - 1998 - Annals of Pure and Applied Logic 95 (1-3):37-69.
Arithmetical Sacks Forcing.Rod Downey & Liang Yu - 2006 - Archive for Mathematical Logic 45 (6):715-720.

View all 8 citations / Add more citations

Similar books and articles

On the Structures Inside Truth-Table Degrees.Frank Stephan - 2001 - Journal of Symbolic Logic 66 (2):731-770.
Complementation in the Turing Degrees.Theodore A. Slaman & John R. Steel - 1989 - Journal of Symbolic Logic 54 (1):160-176.
Almost Weakly 2-Generic Sets.Stephen A. Fenner - 1994 - Journal of Symbolic Logic 59 (3):868-887.
Degrees Joining to 0'. [REVIEW]David B. Posner & Robert W. Robinson - 1981 - Journal of Symbolic Logic 46 (4):714 - 722.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
Subclasses of the Weakly Random Reals.Johanna N. Y. Franklin - 2010 - Notre Dame Journal of Formal Logic 51 (4):417-426.
Recursively Enumerable Generic Sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
Jump Operator and Yates Degrees.Guohua Wu - 2006 - Journal of Symbolic Logic 71 (1):252 - 264.

Analytics

Added to PP index
2009-01-28

Total views
54 ( #209,960 of 2,504,822 )

Recent downloads (6 months)
1 ( #417,030 of 2,504,822 )

How can I increase my downloads?

Downloads

My notes